Pfizer Recalls a Type of Children's Liquid Advil
WEDNESDAY, Aug. 29, 2018 -- One lot of 4-ounce bottles of Children's Advil Suspension Bubble Gum Flavored is being recalled because a packaging problem could lead to an overdose, Pfizer Consumer Healthcare says.
The dosage cup is marked in teaspoons while the dosage instructions on the label use milliliters, the company explained. Common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision, and dizziness.
The recalled lot is R51129 and was distributed nationwide in the United States from May 2018 through June 2018.
Consumers should contact their health care provider if they have experienced any problems that may be related to this drug product, Pfizer said. For more information, consumers can call 1-800-882-3845, Mon-Fri, 9 a.m. to 5 p.m. EST.
© 2020 HealthDay. All rights reserved.
Posted: August 2018
More News Resources
- FDA Medwatch Drug Alerts
- Daily MedNews
- News for Health Professionals
- New Drug Approvals
- New Drug Applications
- Drug Shortages
- Clinical Trial Results
- Generic Drug Approvals
- Monthly Update Archive
Subscribe to our Newsletter
Whatever your topic of interest, subscribe to our newsletters to get the best of Drugs.com in your inbox.